# SDR CA151020004

- Difficulty date: October 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 39,212 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND DURING MAINTENANCE GROUND RUNS NLG DOOR ACTUATOR LEAKING FROM ACTUATOR HOUSING.  REPLACED NLG DOOR ACTUATOR.
